# SDR SWAA2022041995733

- Difficulty date: April 19, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N8580Z
- Make and model: Boeing 737
- Aircraft serial: 64347
- Aircraft time: 12,264 hours, 5,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Component: None
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EXIT SIGN AT OVERWING -FORWARD COVER MISSING / [01] RE-INSTALLED COVER ;NO FAULTS NOTED REF AM 33-51-01
